# SDR HNAA2021071500323

- Difficulty date: July 13, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 48,110 hours, 45,466 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AND SMELL COMING FROM #1 ENG AFTER SHUTDOWN FROM INLET AND EXHAUST. USED BORESCOPE TO INVESTIGATE POSSIBLE OIL LEAK FOUND OIL COATING ON OIL SUPPLY LINE TO SUMP AFT AND COATING ON AFT SUMP ITSELF PERFORMED VISUAL INSPECTION ON #1 ENG CORE BYPASS AND INLET NO OIL LEAKS NOTED
